# SDR B4MR97015

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 2140 · Heating System
- Part: Heat  Plenem
- Condition: Corroded
- Location: Bs 720-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND HEAVY CORROSION LT HEAT EXCHANGER PLENEM TOP PLATE AFT END REPAIR PREVIOUSLY ACCOMPLISHED IS CORRODED.  ALSO, REPAIRED DAMAGE AREA IAW BOEING REPORT KHC-ORD-97-0003RR DATED 9-JUL-97, APPROVED BY FAA FORM 8110-3 DATED 7-22-97 PN=2024-T3 .080IN.  CORROSION TASK CARD NUMBER C53-132-01.  NON-ROUTINE TASK CARD NUMBER 107781.
